# SDR CA000118044

- Difficulty date: January 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 23,418 hours
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Failed
- Location: Engine
- Part time: 8,147 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT CAUSE FOR HIGHER THAN NORMAL NGAT STARTUP.
